欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  26 篇文章
     
     
 
Some Properties of the Class of Univalent Functions with Negative Coefficients

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 12 Page: 1851-1856
       
 
Hyers-Ulam Stability of a Generalized Second-Order Nonlinear Differential Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 12 Page: 1857-1861
       
 
Iterative Solution Methods for a Class of State and Control Constrained Optimal Control Problems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 12 Page: 1862-1867
       
 
A Simulation Model for Arrangements of Ophthalmic Beds

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 12 Page: 1868-1873
       
 
Some Results on (1,2n – 1)-Odd Factors

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 12 Page: 1874-1876
       
 
A Model of Spatial Spread of an Infection with Applications to HIV/AIDS in Mali

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 12 Page: 1877-1881
       
 
Square-Root Dynamics of a SIR-Model in Fractional Order

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 12 Page: 1882-1887
       
 
Pontryagin’s Maximum Principle for a Advection-Diffusion-Reaction Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 12 Page: 1888-1891
       
 
Bayesian Markov Regime-Switching Models for Cointegration

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 12 Page: 1892-1897
       
 
Some Inequalities of Hermite-Hadamard Type for Functions Whose 3rd Derivatives Are P-Convex

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 12 Page: 1898-1902